I take ASA 81mg for adult aspirin regimen and Darvocet 300mg three times daily for chronic pain. I get bruises on my hands and arms frequently and usually do not even realize that I have bumped something to get the bruise.
I bruise easy also. I do not take blood thinners but I do drink wine with dinner and sometimes a couple of glasses after dinner. I do think that contributes to my easy bruising. I believe Darvocet has acetaminophen in it which will add to your blood thinner content and that could be part of the problem. But always check with your Doctor or Pharmacy they know a heck of alot more than me. Good luck to you. kimmie1
- Aspirin Information for Consumers
- Aspirin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aspirin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2010 • 2 answers
Posted 11 Aug 2011 • 1 answer
Posted 22 Nov 2013 • 2 answers
Posted 6 Apr 2014 • 1 answer
Posted 20 Jul 2015 • 3 answers